MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PACEMAKER DRP 75X135IN W-2 ABS PCHS

Medline Industries, LP MEDLINE; PACEMAKER DRP 75X135IN W-2 ABS PCHS
Catalog Number PD107
Medical Device Problem Code Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when unwrapping drape, the adhesion is stuck on the part that normally sticks to the patient.How the drape is being folded, is causing the adhesive sticker to be folded under the sterile section, causing defects.".
 
Additional Manufacturer Narrative
It was reported that ¿when unwrapping drape, the adhesion is stuck on the part that normally sticks to the patient.¿ there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PACEMAKER DRP 75X135IN W-2 ABS PCHS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
durga duduku
three lakes drive
northfield, IL 60093--275
MDR Report Key50591843
Report Number1417592-2026-31786
Device Sequence Number18658923
Product Code PUI
UDI-Device Identifier10197344160587
UDI-Public10197344160587
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPD107
Device Lot Number6474LR7000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown